# SDR UPS98827918

- Difficulty date: September 26, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N818UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46108
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Pan
- Part number: 5769857613
- Condition: Cracked
- Location: Lt Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, LT WING O/B SLOT O/B PAN CRACKED.  REMOVED AND REPLACED SLOT PAN IAW SRM 51-1-20D.
